# SDR ASAA0580145

- Difficulty date: February 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 37,036 hours, 19,290 cycles
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9957918524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR PANEL HAT SECTION IS CRACKED.  REPLACED HAT SECTION. (K)
